Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Having gastritis, chest pain, palpitation, cramps over body, darkened complexion, fever, sweating. Is this gastritis or cardiac problem?

hello Dr!thank you for taking my query. i am Mr. Along ,age 15. i have been suffering from gastritis for past 3 years, and chest pain(not severe) has been continuing for past 2 years.. and i visited Drs and on their advice took PPI s but unsuccessful. and past 6months from the right chest i experience palpitation and ran out of breath that lasts for almost a min.and than cramps follow from my neck, shoulder down to back and legs and hands and my body complexion changes to dark from normal and also slight fever and sweating happens.and palpitation have been severe for past one month.palpitation happens wen i go for walks or wen i carry heavy stuffs or even sometimes lying still in bed during night sleep. sir in short my query is , IS MY PROBLEM RELATED TO HEART OR GASTRITIS? KINDLY HELP.
Asked On : Thu, 28 Mar 2013
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dear patient,
Please donot ignore your problem. You requires a detail check up. I advice you that first consult with a physician.
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. R.G. Joshi's  Response
hi...thanks for writing here...i m answering this question because your problem seems to be serious one although it is not my field,it is definitely anginal pain related to heart .PLEASE DO NOT IGNORE IT ,DIRECTLY CONSIDER A CARDIOLOGIST....DONT WASTE TIME.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor